# SDR MWEA98439

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND GOUGED AT FUSELAGE STATION 208 LONG 18 RIGHT.  MTC BLENDED GOUGE AND REPAIRED AREA USING APPROVED DATA.
